# SDR SWAA2022011259818

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 76,507 hours, 45,276 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING CABIN SIDEWALL EXIT LIGHT OUT ; / [01] OK TO CONTINUE PER MEL 33-2-03. SP1 SP1B; [02] R&R?D LEFT OVER WING EXIT SIDEWALL LIGHT BALLAST REF AMM 33-21-00. OPS CHECK GOOD.
